So, mental illness runs in my family

Discussion in 'Mental Health Disorders' started by A_pixie, Nov 13, 2008.

Thread Status:
Not open for further replies.
  1. A_pixie

    A_pixie Well-Known Member

    I seem to be Ok now though, but when I came off prozac I started hallucinating and had to drink to calm myself down this made it worse! I haven't got confused or hallucinated since I took those damn anti-depressants, I'm thinking maybe it was an allergic reaction? I have never experienced hallucinations before, and thought it could be to do with my family genes, but I have been fine for a long time now.

    As soon as the prozac was out of my system it seemed, the bizarre things I saw just stopped.

    I don't hallucinate anymore I'm relieved to say but has anyone else had a similar experience of seeing things when coming off of anti-depressants?
    Last edited by a moderator: Nov 13, 2008
  2. Dave_N

    Dave_N Guest

    What sorts of things were you hallucinating?
  3. plates

    plates Well-Known Member

    Yes, I did, the activating ones like prozac can do that...

    Getting off antidepressants can be awful if you don't taper off them slowly.
  4. jam1e

    jam1e Guest

    I didn't have hallucinations when i came off my Anti D's just a funning fizzing feeling in my head and alot of throwing up. However, i did find that taking too many Anti-sickness pills gave me some wicked hallucinations!!:laugh:
  5. Starlite

    Starlite Senior Member

    I haven't hallucinated , yet, and hoping i won't. But I sure have been uncontrollably crying! I hope you feel better! :hug:
  6. music_junkie

    music_junkie Well-Known Member

    Anything's possible. If the hallucinations stopped when you stopped your drug therapy, it probably was the medication.

    I had a similar bad reaction to another SSRI, Paxil.
Thread Status:
Not open for further replies.